Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 432 / 1065

Mikel
(@mikel)
Active Member
Joined: 10 months ago
Posts: 15
 

@hidden1959 was this az or Pfizer?

 

I had the same, how do you know it damaged your nerves? That could be stress symptoms too.

This post was modified 10 months ago by Mikel

ReplyQuote
A1
 A1
(@a1oner)
Active Member
Joined: 12 months ago
Posts: 23
 

Hi everyone. Hope you all are feeling a little better. Just wanted to give an update since it's been a few weeks. It's been about 2 months since the trouble started. I'm about 85 to 95 better. Sometimes some weird feelings return, but not as bad as before and it seems to go away. 

Ivermectin seemed to help. I take a weekly dose if I feel it coming on again. I started taking NAC to see if it helps me but on most days, I'm pretty good. Still not 100 percent and stuff but, much better than I was. 


Lili
 Lili
(@lili23)
Very Active Member
Joined: 10 months ago
Posts: 118
 

@hidden1959 are you shaky all day please ? Or at a specific time please let me.know my arms.my voice is shaky intiught the entire time it's anxiety is it due to vaccine or Anxiety please let me know thanks you 


ReplyQuote
Hopeitsover
(@s-m-a)
Active Member
Joined: 10 months ago
Posts: 62
 

@lili23 I don't think it's all anxiety, but the anxiety is not helping. That I do know. Do some breathing exercises in a quiet place. I had roaming numbness and still get in on my face from time to time that I never had before the vaccine. The vaccine definitely did something to us, but all in all, most folks seem to get better with time. Breath. You are not alone and you are not crazy. Once I calmed down, my symptoms lessened and I feel much better today than I did on week 9 like you are on right now. Are your muscles tight around your neck and spine? Mine were and a massage really helped. It helped to relax me some and lose the muscles and my brain and numbness seemed to get better. But mostly, breath. I know it's hard to calm down when your body is freaking out. But try. 


ReplyQuote
Iris Lynne
(@jardelina)
Active Member
Joined: 11 months ago
Posts: 40
 

@a1oner Hello, does  Ivermectin help with the dizziness that is associated as a side effect of taking the COVID vaccine? I believe the Vestibular problem i have comes from taking the vaccine.

where did you get the Ivrmectin please?  Thanks.  


ReplyQuote
Jean
 Jean
(@jeank)
Active Member
Joined: 10 months ago
Posts: 88
 

@stiliya-stoy I understand you completely, working on my own PhD dissertation without much progress... And yes, it is frustrating and simply devastating, but some day it will end.

To put things into perspective: I was thrilled yesterday because the symtomps lessened. Then my smart head decided to undertake a walk uphill. Almost fainted to be honest, my guts were squeezed into a vacuum. However, it got better after a 15min rest. And it is the same with other symptoms... try to find your limitations, gradually surpass them without pushing too much.

Be it a week, a month or a quarter year, this will pass. We had an acute reaction which developed almost instantly, but won't last and will reach its endpoint. 


Jen, Hopeitsover, catm and 5 people liked
ReplyQuote
RomainA
(@romaina)
Active Member
Joined: 10 months ago
Posts: 43
 

hello everyone Much on this forum talks about inflammation due to vaccine réaction  But do you have this on a blood test? because I have taken two blood tests since the onset of symptoms and they are perfect ... 


ReplyQuote
irina1997
(@irina1997)
New Member
Joined: 11 months ago
Posts: 2
 

Hi, 

 

I have been reading this forum for a while and wanted to share my experience.

I developed intense, to the point of painful ear and head pressure after the first dose of Pfizer (June 29th), along with slight tinnitus in my left ear.

I went to an EMT, who prescribed 2 types of nasal spays, which seemed to help. After about a week the pressure went down significantly and about 10% remained. Now it fluctuates a lot. 

After doing research and a lot of time spent thinking about it, I decided to get the second dose (July 30th).

I am now on day 5 after the second dose and so far soo good. There has been no change in ear pressure. And the tinnitus has changed the pitch a bit and is now more soft-sounding and doesn't really bother me. I did get a local allergic reaction on my arm, but it's slowly going away and is in no way harmful.

I took ibuprofen before getting the second dose and have been taking it daily ever since.

At times I get extremely anxious about developing symptoms again or something getting worse, but as more days pass I feeling better and better. Just glad to be done with both doses and trying to move on. 

 


ReplyQuote
Giuju90
(@giulia90)
New Member
Joined: 10 months ago
Posts: 3
 

Long post sorry!

Hi everyone. I’ve been reading these topics for a week or so and now decided to post my story too. 
I’m 30, with history of bilateral tinnitus for many years (10 plus). It didn’t have a big impact on my everyday life and I’ve been living with it ok. I also have history of migraines and recurrent headaches (maybe tension type) and family history of migraines with aura. I have experienced vertigo and dizziness in the past after specific events such as a plane journey or coming off a lift, or rarely in certain moments of my menstrual cycle (such as around ovulation or period). These episodes were only short lived, rarely lasted a day or two. 

I’ve had my 2 doses of Pfizer, 3 weeks apart, in January. I have had normal side effects (arm pain, chills, feeling tired) after the first shot and almost no side effects after the second. After one of the 2 shots (unfortunately I don’t remember which one) I remember having felt extremely dizzy for only a few seconds. At that time I thought it was anxiety/fear/emotions. I dismissed it and forgot about it. Only now thinking back I realised this, and I’m not sure if it’s something relevant. So now 6 months after the vaccines I have been struggling for more than a week with a terrible sensation. It’s as if my body is oscillating back and forth, small continuous movements. This is worse when I’m still, sitting or lying down. My tinnitus is also far worse. Thinking about these 6 months I have come to the realisation that I’ve experienced so many dizzy spells, so many more than the usual and without apparent triggers.

I wonder if anyone has gone through days of symptoms being worse. I cannot possibly live with this everyday. It’s extremely debilitating. GP thinks it could be vestibular migraine but I’m going to go through all of the tests to rule out other neurological issues such as Parkinson’s or MS, including MRI and CT scan. But I would like to know if chances are that it will only get worse.. I’m very worried. Please anyone keep us updated 


ReplyQuote
themuffinman
(@djmatera)
Active Member
Joined: 12 months ago
Posts: 38
 

Does anyone have super severe exhaustion, like fatigue they’ve never experienced before?  With muscle weakness?  Especially first thing in the morning?

I’m on week 10.  I’m having a lot of difficulty in the morning.  Like almost to the point I can’t start the day.  I don’t know what to do - I feel like I’m going backwards.


Jen liked
ReplyQuote
themuffinman
(@djmatera)
Active Member
Joined: 12 months ago
Posts: 38
 

For me this has gotten so bad that I’ve had to take FMLA/short term disability from work.  And I love my job 🙁


ReplyQuote
MemphisMel
(@memphismel)
Active Member
Joined: 11 months ago
Posts: 51
 

@djmatera Yes. Some days I start to feel really good and then others I feel like I have lead in my muscles.


ReplyQuote
catm
 catm
(@cathymason)
Active Member
Joined: 10 months ago
Posts: 42
 

@djmatera 

When did you get the vaccine? Mine was April 5 and I also had to quit work


ReplyQuote
Nano
 Nano
(@hidden1959)
Active Member
Joined: 10 months ago
Posts: 29
 
Posted by: @hidden1959
Posted by: @s-m-a

@lili23 yes, I did. I didn't have a bad reaction to the first shot. All these things happened to me after the second shot, but from I've read on here, it happens to some folks after the first one. In my life, I am the only person I actually know that this had happened to out of all the folks I know that are vaccinated. It's rare, but we are not alone. It is happening. I felt very alone so I understand how it feels. I don't think I would have taken the second shot if this had happened after the first one, but that's an individual decision. Some are fine or at least not any worse. Some are worse. I don't plan on taking a booster if they start trying to push that. I also had Covid, so I can compare the two and vaccine injury is worse for me. 

After getting the 1st shot I have nerve damage in my body with severe numbness,  tingling and itching I was advised not to get the 2nd shot. 80 percent protected with one shot compared to 90 percent with 2 shots. Im sorry I even had the shot now I hsve to visit an acupuncture and Chiropractor to get my nerves to settle down

Well today after my acupuncture appt yesterday most of the tingly and alot of numbness went away I also prayed to God yesterday to heal me and others ill see what the Chiropractor does for me today


Jen, Hopeitsover, Boatrocking and 1 people liked
ReplyQuote
Nano
 Nano
(@hidden1959)
Active Member
Joined: 10 months ago
Posts: 29
 
Posted by: @lili23

@hidden1959 please I am suffering from numbness tingling and skin burn can you tell if it did get any better and want vaxx you had me ite Moderna please and thank you 

 


ReplyQuote
Page 432 / 1065